Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 27, 2008, 2:13 PM EDT for Clinton County, Essex County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 2:13 PM EDT (18:13 UTC)
- Expired
- Jun 27, 2008, 3:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Essex County, NY
The radar
The Burlington radar (KCXX), 20 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 271813
SVRBTV
NYC019-031-271900-
/O.NEW.KBTV.SV.W.0039.080627T1813Z-080627T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
213 PM EDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN NORTHERN NEW YORK
ESSEX COUNTY IN NORTHERN NEW YORK
* UNTIL 300 PM EDT.
* AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HARKNESS...AND
MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KEESEVILLE AROUND 220 PM EDT.
8 MILES SOUTHWEST OF PORT KENT AROUND 225 PM EDT.
DEERHEAD AROUND 235 PM EDT.
WILLSBORO AROUND 250 PM EDT.
ESSEX AND 6 MILES NORTHEAST OF WHALLONSBURG AROUND 300 PM EDT.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4454 7333 4452 7332 4446 7330 4441 7330
4438 7333 4434 7333 4429 7331 4420 7339
4446 7377 4463 7363
TIME...MOT...LOC 1813Z 307DEG 18KT 4448 7359
$$
TABER2 follow-up statements
000
WWUS51 KBTV 271848
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
248 PM EDT FRI JUN 27 2008
NYC019-031-271900-
/O.CON.KBTV.SV.W.0039.000000T0000Z-080627T1900Z/
ESSEX NY-CLINTON NY-
248 PM EDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN CLINTON AND NORTHEASTERN ESSEX COUNTIES IN NORTHERN
NEW YORK...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR EXIT 33
I87..MOVING SOUTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLSBORO AND REBER AROUND 255 PM EDT.
BOQUET...ESSEX AND WHALLONSBURG AROUND 300 PM EDT.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4454 7333 4452 7332 4446 7332 4443 7330
4441 7330 4439 7333 4434 7333 4429 7331
4420 7339 4446 7371 4457 7356
TIME...MOT...LOC 1848Z 322DEG 17KT 4438 7346
$$
TABER000
WWUS51 KBTV 271901
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
300 PM EDT FRI JUN 27 2008
NYC019-031-271910-
/O.EXP.KBTV.SV.W.0039.000000T0000Z-080627T1900Z/
ESSEX NY-CLINTON NY-
300 PM EDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
NORTHEASTERN ESSEX COUNTIES IN NORTHERN NEW YORK EXPIRES AT 300 PM
EDT...
THIS STORM WILL STILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND
GUSTS TO 30 MPH...AND BRIEF HEAVY RAIN.
LAT...LON 4454 7333 4452 7332 4446 7332 4443 7330
4441 7330 4439 7333 4434 7333 4429 7331
4420 7339 4446 7371 4457 7356
TIME...MOT...LOC 1848Z 322DEG 17KT 4438 7346
$$
TABER
TABERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:33 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 27, 1:33 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 133 PM EDT FRI JUN 27 2008 .SYNOPSIS... A SURFACE COLD FRONT LOCATED JUST NORTH OF THE INTERNATIONAL BORDER WILL SAG SOUTHWARD ACROSS THE NORTH COUNTRY TODAY WHILE WEAKENING. A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY SOUTH OF THE BOUNDARY ACROSS THE CENTRAL ADIRONDACKS OF NEW YORK...EAST SOUTHEASTWARD INTO SOUTH CENTRAL VERMONT IS EXPECTED FOR THIS AFTERNOON. A CHANCE OF SHOWERS ALSO EXISTS SATURDAY AFTERNOON...WITH SHOWERS AND THUNDERSTORMS LIKELY AREAWIDE ON SUNDAY AS A FRONTAL SYSTEM APPROACHES FROM THE WEST. SOME OF THE THUNDERSTORMS ON SUNDAY HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1105 AM EDT FRIDAY...VISIBLE SATELLITE LOOP SHOWING BREAKS IN THE CLOUD COVER DEVELOPING ACROSS THE REGION AT THIS TIME. SCATTERED SHOWERS EARLIER THIS MORNING ACROSS THE NORTHERN CHAMPLAIN VALLEY AND NORTH CENTRAL VERMONT HAVE DISSIPATED. HOWEVER...SURFACE OBSERVATIONS STILL SHOW A WEAK BOUNDARY NEAR THE INTERNATIONAL BORDER WITH LIGHT NORTHEAST WINDS AT MONTREAL AND OTTAWA AND LIGHT SOUTHERLY WINDS ON THE U.S. SIDE OF THE BORDER...WHICH WILL LIKELY ACT AS FOCUS FOR FURTHER SHOWER OR THUNDERSTORM ACTIVITY. ALSO...GIVEN DAYTIME SURFACE HEATING WHICH WILL DESTABILIZE THE ATMOSPHERE...ESPECIALLY OVER THE HIGHER TERRAIN...WILL KEEP IN A SLIGHT CHANCE FOR A SHOWER OR THUNDERSTORM FOR THE REMAINDER OF TODAY. WILL ALSO UPDATE THE ZONE FORECASTS TO REMOVE REFERENCES TO THIS MORNING...AS MORNING FOG HAS BURNED OFF IN MOST LOCATIONS. FOR TONIGHT...LOOKING FOR ANY SHOWERS TO DIMINISH EARLY WITH VARIABLY CLOUDY CONDITIONS AND PATCHY FOG DEVELOPMENT. LOWS WILL GENERALLY RANGE FROM THE LOW 60S IN THE ST.LAWRENCE...CHAMPLAIN...AND CT RIVER VALLEYS...DOWN TO THE MID/UPPER 50S IN THE NRN ADIRONDACKS AND SMALLER VLYS IN VT EAST OF THE GREEN MTNS. WITH LITTLE CHANGE IN NEAR SFC DEWPOINTS...STAGE IS SET ONCE AGAIN FOR PATCHY FOG...ESPECIALLY IN THE VLYS OF VT ALONG/EAST OF THE GREENS AND THE NRN ADIRONDACKS OF NY. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 320 AM EDT FRIDAY...AN INCREASING THREAT FOR SHOWERS AND POSSIBLE THUNDERSTORMS DEVELOPS OVER THE WEEKEND AS YET ANOTHER MID- TROPOSPHERIC TROUGH DIGS INTO THE GREAT LAKES REGION SATURDAY AFTN WITH CYCLONIC/SWLY MID-LVL FLOW OVER THE NORTH COUNTRY ON SUNDAY. FOR SATURDAY...DON/T FORESEE MUCH PCPN DURING THE MORNING HRS...BUT A CHANCE DEVELOPS DURING THE AFTN AS TEMPS CLIMB INTO THE MID 80S FOR AFTN HIGHS ACROSS THE VLYS. STG FORCING REMAINS WEST OF THE REGION SAT AFTN...SO HAVE KEPT POPS IN THE 30-50 PERCENT RANGE. CAN/T RULE OUT AN AFTN/EVE TSTM WITH INSOLATIONAL HEATING LEADING TO 500-1000 J/KG SBCAPE. TSTMS ARE NOT EXPECTED TO BE SVR. SKIES WILL GENERALLY BE PARTLY SUNNY. LIGHT SLY FLOW...MID 60S DEWPOINTS...AND WARM AFTN TEMP READINGS SUGGEST SOME HAZY CONDITIONS BY AFTN. A COLD FRONT MAKES A SLOW EWD MIGRATION FROM THE ERN GREAT LAKES AREA INTO NRN NY DURING THE DAY SUNDAY. WITH PW VALUES APPROACHING 2 INCHES SUNDAY AFTN PER 00Z GFS SOLN...AN AXIS OF HEAVY SHOWERS AND TSTMS WITH LOCALLY HVY RAINFALL APPEARS POSSIBLE AHEAD OF THE FRONT ACROSS OUR FORECAST AREA. WILL INCLUDE MENTION OF HEAVY RAINFALL FOR SUNDAY AT THIS TIME WITH POPS 70-75 PERCENT. WITH WET ANTECEDENT CONDITIONS...WILL NEED TO MONITOR FOR LOCALIZED FLOODING CONCERNS AS THE MESOSCALE DETAILS BECOME MORE CLEAR OVER THE WEEKEND...ESPECIALLY WITH ANY TRAINING TSTMS. MORE WIDESPREAD CLOUDS AND PCPN ON SUNDAY SUGGESTS HIGH TEMPERATURES SLIGHTLY COOLER...MID 70S TO NEAR 80F. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 320 AM EDT FRIDAY...BOTH THE 00Z ECMWF AND 00Z GFS ARE FAIRLY SIMILAR SHOWING ONLY A SLOW EWD MIGRATION OF 500MB TROUGH/UPPER LOW FROM THE ERN GREAT LAKES AT 12Z MON TO CENTRAL NEW ENGLAND BY 12Z WED. UNTIL THE MID-LVL TROUGH AXIS SHIFTS EAST OF OUR AREA...CONTINUED PERIODS OF SHOWERS AND THUNDERSTORMS ARE LIKELY MONDAY THRU TUESDAY NIGHT...WITH THE BEST TSTM CHANCES WITH DAYTIME HEATING IN THE AFTN TO EARLY EVENING HRS MON AND TUE. SOME DIVERGENCE IN SOLNS BETWEEN THE ECMWF EXITS AFTER 12Z WED. OPTED FOR DRIER GFS FOR WED AND THU WITH THIS FCST CYCLE. WITH UPR TROUGH IN PLACE AND CONSIDERABLE CLOUDINESS/SHOWER ACTIVITY...AFTN TEMPS SHOULD BE SEVERAL DEGREES BELOW SEASONAL NORMS WHILE OVERNIGHT LOWS AVG SEVERAL DEGREES ABOVE AVERAGE. SFC WINDS WILL GENERALLY BE FROM THE SOUTH TO SOUTHWEST AT LIGHT SPEEDS THROUGH THE FORECAST PERIOD BASED ON CURRENT TRENDS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...UNSTABLE CONDITIONS THIS AFTERNOON LEADING TO SCT TSTM DEVELOPMENT ACROSS THE ENTIRE REGION. INCLUDED TEMPO TSRA AT ALL TERMINALS...BUT KEPT TO MVFR CONDITIONS ALTHOUGH BRIEF IFR CONDITIONS ARE POSSIBLE IF ANY STORM MOVES RIGHT OVER THE TAF SITE. TSTMS WILL FADE THIS EVENING WITH SUNSET AND EXPECTING SKIES TO CLEAR OUT. LIGHT WINDS AND PLENTY OF LOW LEVEL MOISTURE WILL MEAN FOG FORMING GENERALLY FROM 03Z ONWARD. SHOULD BE WIDESPREAD MVFR TO IFR CONDITIONS BETWEEN 08Z AND 11Z. CONDITIONS WILL QUICKLY IMPROVE AFTER 12Z. AFTER 18Z SATURDAY...LOOKS LIKE UNSETTLED CONDITIONS WILL AGAIN SETTLE IN THROUGH MID WEEK WITH SEVERAL ROUNDS OF SHOWERS AND STORMS ANTICIPATED. THESE STORMS WL PRODUCE SEVERAL HRS OF MVFR TO PSBLY IFR CONDITIONS IN THE HEAVIEST STORMS...WITH THE BULK OF THE ACTIVITY BEING AFTERNOON AND EVENINGS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...BANACOS NEAR TERM...BANACOS/WGH SHORT TERM...BANACOS LONG TERM...BANACOS AVIATION...TABER
Hazardous weather outlook, Jun 27, 9:11 AM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 911 AM EDT FRI JUN 27 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-281315- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 911 AM EDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY LATE THIS MORNING INTO THE AFTERNOON HOURS. THE PRIMARY THREAT FROM THESE STORMS WILL BE LOCALLY VERY HEAVY RAINFALL AND ISOLATED WIND GUSTS TO 50 MPH. GIVEN THE POTENTIAL FOR TRAINING STORMS ACROSS THE SAME AREAS...RAINFALL AMOUNTS COULD BE UP TO 1 INCH WITH ISOLATED AMOUNTS APPROACHING 2 INCHES. THIS HEAVY RAINFALL IN A SHORT PERIOD OF TIME...MAY CAUSE MINOR LOW LYING AND POOR DRAINAGE FLOODING. IN ADDITION...SOME RISES ON SMALL STREAMS AND CREEKS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN INCREASE THREAT FOR SHOWERS AND THUNDERSTORMS WITH POTENTIAL HEAVY RAINFALL AND POSSIBLE FLOODING FOR THE NORTH COUNTRY WILL OCCUR LATE IN THE WEEKEND INTO EARLY NEXT WEEK. AN UNSEASONABLY STRONG AREA OF LOW PRESSURE ALOFT WILL MOVE INTO THE GREAT LAKES REGION THIS WEEKEND AND BECOME NEARLY STATIONARY. THIS WILL ALLOW A WARM...MOIST FLOW OF AIR TO MOVE INTO NEW YORK AND VERMONT...WHILE AT THE SAME TIME...SEVERAL DISTURBANCES WILL LIKELY DELIVER THE CONSTANT THREAT OF SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY THROUGH MONDAY. THE GREATEST THREAT FOR SHOWERS AND THUNDERSTOMRS WILL BE SUNDAY INTO MONDAY WITH HEAVY RAINFALL LIKELY. ALTHOUGH THE EXACT IMPACTS AND CONSEQUENCES ARE UNKNOWN AT THIS TIME...THE GENERAL SET-UP AND CONCERN IS TRAINING...TRAVELING OVER THE SAME AREA...OF HEAVY RAIN SHOWERS AND THUNDERSTORMS SIMILAR TO JUNE 14TH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 27, 10:59 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1059 AM EDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG GOUVERNEUR 44.34N 75.47W
06/26/2008 ST. LAWRENCE NY CO-OP OBSERVER
TREES DOWN IN GOUVERNEUR
&&
BROOKETSpecial weather statement, Jun 27, 12:33 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1233 PM EDT FRI JUN 27 2008 NYZ035-VTZ008-009-012-018-271730- WASHINGTON-WINDSOR-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX- INCLUDING...MIDDLEBURY 1233 PM EDT FRI JUN 27 2008 AT 1230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER BRIDPORT...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR WEYBRIDGE...CORNWALL BY 1250 PM...NEAR MIDDLEBURY BY 100 PM...NEAR EAST MIDDLEBURY BY 110 PM...NEAR RIPTON...EAST MIDDLEBURY BY 120 PM AND 5 MILES SOUTHWEST OF SOUTH LINCOLN BY 130 PM. THIS DEVELOPING THUNDERSTORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS OF 40 MPH OR HIGHER. IN ADDITION...BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. TABER
Local storm report, Jun 27, 12:52 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1252 PM EDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL BRIDPORT 43.98N 73.32W
06/27/2008 E1.00 INCH ADDISON VT TRAINED SPOTTER
&&
GERALDMSpecial weather statement, Jun 27, 12:58 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1258 PM EDT FRI JUN 27 2008 VTZ010-012-271800- ORANGE-WINDSOR- INCLUDING...CHELSEA...CORINTH CORNERS...EAST RANDOLPH...ELY...EXIT 14 I91...EXIT 15 I91...EXIT 4 I89...FAIRLEE...NORTH RANDOLPH...NORTH THETFORD...NORTH TUNBRIDGE...POMPANOOSUC...POST MILLS...RANDOLPH CENTER...SOUTH STRAFFORD...SOUTH VERSHIRE...SOUTH WASHINGTON... STRAFFORD...THETFORD...THETFORD CENTER...THETFORD HILLS STATE PARK... TUNBRIDGE...UNION VILLAGE...VERSHIRE...WEST FAIRLEE AND WEST FAIRLEE CENTER 1258 PM EDT FRI JUN 27 2008 AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER CHELSEA...MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR VERSHIRE BY 130 PM...NEAR STRAFFORD BY 140 PM AND NEAR WEST FAIRLEE BY 200 PM. SMALL HAIL AND WIND GUSTS OF 50 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. TABER
Special weather statement, Jun 27, 1:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 111 PM EDT FRI JUN 27 2008 VTZ003-004-007-271815- CALEDONIA-ORLEANS-ESSEX- INCLUDING...BARTON...BLOOMFIELD...BRIGHTON STATE PARK... BROWNINGTON...BROWNINGTON CENTER...BRUNSWICK SPRINGS...CRYSTAL LAKE STATE PARK...EAST BRIGHTON...EAST BROWNINGTON...EAST CHARLESTON... EAST HAVEN...EVANSVILLE...EXIT 25 I91...FERDINAND...ISLAND POND... MAIDSTONE STATE PARK...NEWARK AND WESTMORE 111 PM EDT FRI JUN 27 2008 AT 106 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WESTMORE...MOVING EAST AT 14 MPH. THE THUNDERSTORM WILL BE NEAR ISLAND POND BY 150 PM...NEAR EAST HAVEN BY 200 PM...8 MILES WEST OF BLOOMFIELD AND 8 MILES NORTHWEST OF MAIDSTONE STATE PARK BY 220 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. TABER
Special weather statement, Jun 27, 1:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 156 PM EDT FRI JUN 27 2008 NYZ028-031-034-035-VTZ001-271900- EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE- INCLUDING...WILLSBORO 156 PM EDT FRI JUN 27 2008 AT 154 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER PEASLEEVILLE...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR HARKNESS BY 220 PM...5 MILES NORTH OF CLINTONVILLE BY 230 PM...NEAR KEESEVILLE BY 240 PM...NEAR PORT KENT BY 250 PM AND 9 MILES NORTH OF WILLSBORO BY 300 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. TABER
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:31 PM EDT | Areal Flood Advisory | BTV | St. Lawrence | 113 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.